HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

DISCONTINUOUS STATIONARY SOLUTION TO GENERALIZED EIKONAL-CURVATURE EQUATION AND ITS STABILITY

Files in This Item:
pre1059.pdf168.41 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84203

Title: DISCONTINUOUS STATIONARY SOLUTION TO GENERALIZED EIKONAL-CURVATURE EQUATION AND ITS STABILITY
Authors: Ohtsuka, Takeshi Browse this author
Keywords: Eikonal-curvature equation
level set method
stationary solution
Issue Date: 8-Aug-2014
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1059
Start Page: 1
End Page: 27
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69863
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University